Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some fourth order multipoint iterative methods for solving equations


Author: P. Jarratt
Journal: Math. Comp. 20 (1966), 434-437
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Traub, Iterative methods for the solution of equations, Prentice-Hall Series in Automatic Computation, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0169356 (29 #6607)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-66-99924-8
PII: S 0025-5718(66)99924-8
Article copyright: © Copyright 1966 American Mathematical Society